# SDR 10072005A

- Difficulty date: October 1, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 24,178 hours, 30,301 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: GPP125012
- Part serial: 9431873
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT HYD LIGHT ILLUMINATED (NO PRESSURE IN MAIN RESERVOIR) DID CHECKLIST, COULD NOT BRING IT BACK TO GREEN.  ALSO, DID CHECKLIST FOR MANUAL EXTENSION OF GEAR AND FLAPS, IT DID MAINTAIN HYDRAULIC PRESSURE WITH HAND PUMP.  AFTER LANDING, OVERRIDE SWITCH DID WORK AND MAINTAINED PRESSURE.  PRESSURE BLEEDS TO ZERO WHEN IN AUTO MODE.  REMOVED AND REPLACED HYD PRESSURE SWITCH 9ML IAW SAAB 340 M/M CHAPTER 29-10-45, OPS CHECK GOOD.
